Skip to main content Accessibility help
×
Home

Alendronate-induced chemical laryngitis

  • M F Bhutta (a1), M Rance (a1), D Gillett (a1) and J S Weighill (a1)

Abstract

Alendronate is a bisphosphonate used in treating osteoporosis. Its recognized side-effects include oesophageal irritation and ulceration. The authors describe a case of laryngitis induced by transient contact of this medication with the laryngeal mucosa. Successful management of this case is also detailed.

Copyright

Keywords

Alendronate-induced chemical laryngitis

  • M F Bhutta (a1), M Rance (a1), D Gillett (a1) and J S Weighill (a1)

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed